Document Type : Original Manuscript


1 Department of Mathematics, Yazd University, P.O. Box 8915818411, Yazd, Iran.

2 Department of Mathematics, Payame Noor University (PNU), P.O. Box 19395-3697 Tehran, Iran.


Pseudo-BL algebras are a natural generalization of BL-algebras and of pseudo-MV algebras.
In this paper the notions of five different types of derivations on a \pbl\ as generalizations of derivations of a BL-algebra are introduced. Moreover, as an extension of derivations of a \pbl , the notions of $(\varphi , \psi)$-derivations are defined on these types. Finally, several related properties are discussed.


1. S. Alsatayhi and A. Moussavi, (φ;  )-derivations of BL-algebras, Asian-Eur. J. Math., 11 (2018), 1–19.
2. N. O. Alshehri, Derivations of MV-Algebras, Int. J. Math. Math. Sci., 2010 (2010), 1–8.
3. L. K. Ardakani and B. Davvaz, f-derivation and (f; g)-derivation of MV-algebra, J. Algebr. Syst., 1 (2013), 11–31.
4. M. Asci and S. Ceran, Generalized (f; g)-derivations of lattices, Math. Sci. Appl. E-Notes, 1(2) (2013), 56–62.
5. C. C. Chang, Algebraic analysis of many-valued logic, Trans. Amer. Math. Soc., 88 (1958), 467–490.
6. A. Di Nola, G. Georgescu and A. Iorgulescu, Pseudo-BL algebras: part I, Mult. Val. Logic , 8(5-6) (2002), 673–716.
7. A. Di Nola, Pseudo-BL algebras: part II, Mult. Val. Logic, 8 (2002), 717–750.
8. L. Ferrari, On derivations of lattices, Pure Math. Appl., 12 (2001), 365–382.
9. G. Georgescu and A. Iorgulescu, Pseudo-MV algebras, Mult. Val. Logic, 6 (2001), 95–135.
10. P. Hájek, Metamathematics of Fuzzy Logic, Kluwer Acad. Publ., Dordrecht, 1998.
11. Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Inform. Sci., 159 (2004), 167–176.
12. S. D. Lee and K. H. Kim, On derivations of lattice implication algebras, Ars Combin., 108 (2013), 279–288.
13. G. Muhiuddin and A. M. Al-roqi, On ( ;  )-Derivations in BCI-Algebras, Discrete Dyn. Nat. Soc., 2012 (2012), 1–11.
14. S. Motamed and J. Moghaderi, (!;_)-derivations of BL-algebras, The second conference in computational group theory, computational number theory and applications, university of kashan, (October 13-15 2015), 127–130.
15. E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093–1100.
16. G. Szász, Derivations of lattices, Acta Sci. Math. (Szeged), 37 (1975), 149–154.
17. L. Torkzadeh and L. Abbasian, On (⊙;_)-derivations for BL-algebras, J. Hyperstructures, 2(2) (2013), 151–162.
18. A. Walendziak, M. Wojciechowska, Semisimple and semilocal pseudo BLalgebras, Demonstr. Math., 42 (2009), 453–466.
19. J. T. Wang, B. Davvaz and P. F. He, On derivations of MV-algebras, arXiv
preprint arXiv 1709.04814 (2017).
20. J. T. Wang, Y. H. She and T. Qian, Study of MV-algebras via derivations, An. St. Univ. Ovidius Constanta, 27(3) (2019), 259–278.
21. X. L. Xin, M. Feng, Y. W. Yang, On ⊙-derivations of BL-algebras, J. Math. (P. R. C)., 36 (2016), 552–558.
22. Y. H. Yong and K. H. Kim, On f-derivations of lattice implication algebras, Ars Combin., 110 (2013), 205–215.
23. X. Zhang and W. H. Li, On pseudo-BL algebras and BCC-algebras, Soft Comput., 10 (2006), 941–952.
24. J. Zhan and Y. L. Liu, On f-derivations of BCI-algebras, Int. J. Math. Math. Sci., 11 (2005), 1675–1684.